# SDR RRXA991036

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION, CENTER FUSELAGE, FRAME, BILGE CORROSION UNDER NUT PLATES TOP CAP AND AFT FACE OF WEB FRAME AT STA 1260 BETWEEN LONGERONS 34 LEFT AND LONGERON 34 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLERS IAW FAA APPROVED TENNESSEE TECH DER ENGINEERING SKETCH NR EO 99-002 AND 8110-3 DATED 01-18-99.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
